# SDR 9625162716

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Syst
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF, LEFT ENGINE EPR INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED LEFT ENGINE AND PLACED EPR SYSTEM ON MEL.
